# SDR COMA9910022

- Difficulty date: January 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N256CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 245
- System (JASC): 5270 · Door Warning System
- Part: Door
- Condition: Not Secured
- Location: Fuel Service
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

DOOR LIGHT ILLUMINATED DURING TAKEOFF ROLL, AIRCRAFT RETURNED TO THE GATE.  SECURED FUEL SERVICE DOOR FASTENER.
